1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Knee and lowers leg pain

Discussion in 'Diabetes Discussions' started by James1968, Mar 21, 2019.

  1. James1968

    James1968 Type 2 · Well-Known Member

    Messages:
    441
    Likes Received:
    781
    Trophy Points:
    113
    Over the last couple of months I have had bad knee and lower leg pains really quite bad but just have to get on with it
    Anyone suffer from this?

    Thanks Jim....
     
  2. Jo_the_boat

    Jo_the_boat Type 2 · Well-Known Member

    Messages:
    651
    Likes Received:
    486
    Trophy Points:
    123
    Could be many things but have you had your circulation checked James?


    Sent from my TA-1020 using DCUK Forum mobile app
     
  3. DavidGrahamJones

    DavidGrahamJones Type 2 · Well-Known Member

    Messages:
    3,259
    Likes Received:
    2,101
    Trophy Points:
    178
    Could be so many things as already said. Any chance that meds (statins) are behind this? Visit to GP is going to be the best course of action. We'll come up with loads of ideas.
     
    • Like Like x 1
  4. James1968

    James1968 Type 2 · Well-Known Member

    Messages:
    441
    Likes Received:
    781
    Trophy Points:
    113
    Will do this at my review on 3rd April
     
  5. James1968

    James1968 Type 2 · Well-Known Member

    Messages:
    441
    Likes Received:
    781
    Trophy Points:
    113
    No on any statins
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook